Back to Search Start Over

Estimates for Sums of Eigenfunctions of Elliptic Pseudo-differential Operators on Compact Lie Groups.

Authors :
Cardona, Duván
Delgado, Julio
Ruzhansky, Michael
Source :
Journal of Geometric Analysis; Dec2024, Vol. 34 Issue 12, p1-47, 47p
Publication Year :
2024

Abstract

We extend the estimates proved by Donnelly and Fefferman, and by Lebeau, Robbiano and Zuazua, for sums of eigenfunctions of the Laplacian (on a compact manifold) to estimates for sums of eigenfunctions of any positive and elliptic pseudo-differential operator of positive order on a compact Lie group. Our criteria are imposed in terms of the positivity of the corresponding matrix-valued symbol of the operator. As an application of these inequalities in control theory, we obtain the null-controllability for diffusion models for elliptic pseudo-differential operators on compact Lie groups. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
10506926
Volume :
34
Issue :
12
Database :
Complementary Index
Journal :
Journal of Geometric Analysis
Publication Type :
Academic Journal
Accession number :
180257725
Full Text :
https://doi.org/10.1007/s12220-024-01760-0